# SDR SWIA972388

- Difficulty date: February 19, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 28,172 hours, 33,395 cycles
- Engine: Pwa PW118
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

E002 INSPECTION -  RIGHT YOKE MAKES GRINDING NOISE WHEN PULLED BACK (ELEVATOR SERVO CLUTCH) CONTROLS DISCONNECTED.  FOUND ELEVATOR SERVO TO BE WORN TO LIMITS.  REMOVED AND REPLACED ELEVATOR SERVO IAW MM 22-10-05 PG 6.  PERFORMED INSPECTION IAW MM 22-10-05 PAGE 601.  OPS CHECK GOOD.
